# SDR QXEA2011092300866

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 783
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR WEB LT ANGLE AT FR 783 IS CORRODED.  REMOVED CORROSION IAW SRM 51-21-00-00-02. MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-3947.  APPLIED ALODINE, PRIMER, TOP COAT AND CPC IAW RD 8/4-53-3947.  COMPLIED WITH RD 8/4-53-3947 AND TASK CARD RD 8/4-53-3947.
